CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Intravenous lipid emulsion therapy for cardiac arrest and refractory ventricular tachycardia due to multiple herb intoxication
Sangsoo Han, Hoon Lim, Hyun Noh
Clin Exp Emerg Med. 2019;6(4):366-369.   Published online 2019 December 31    DOI: https://doi.org/10.15441/ceem.18.078

Excel Download

Intravenous lipid emulsion therapy for cardiac arrest and refractory ventricular tachycardia due to multiple herb intoxication
Clinical and Experimental Emergency Medicine. 2019;6(4):366-369   Crossref logo
Link1 Link2 Link3

WARNING OF CARDIAC ARREST DUE TO VENTRICULAR FIBRILLATION AND TACHYCARDIA
The Lancet. 1972;299(7765):1351-1352   Crossref logo
Link1 Link2

Beta-blockade for the treatment of cardiac arrest due to ventricular fibrillation or pulseless ventricular tachycardia: A systematic review and meta-analysis
Resuscitation. 2020;146:118-125   Crossref logo
Link1 Link2

Lipid emulsion/sodium bicarbonate
Reactions Weekly. 2018;1713(1):222-222   Crossref logo
Link1 Link2 Link3

Dobutamine/norepinephrine
Reactions Weekly. 2018;1718(1):96-96   Crossref logo
Link1 Link2 Link3

Successful Treatment of Propafenone Intoxication With Intravenous Lipid Emulsion
Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy. 2015;35(10):e149-e152   Crossref logo
Link1 Link2

Treatment of Amlodipine Intoxication with Intravenous Lipid Emulsion Therapy: A Case Report and Review of the Literature
Cardiovascular Toxicology. 2017;17(4):482-486   Crossref logo
Link1 Link2 Link3

Intravenous lipid emulsion therapy for acute clomipramine intoxication in rats
Acute Medicine & Surgery. 2018;5(3):272-277   Crossref logo
Link1 Link2

Paroxysmal ventricular tachycardia with alternating complexes due to digitalis intoxication
American Heart Journal. 1928;4(1):21-52   Crossref logo
Link1 Link2

Bupivacaine/lipid emulsion
Reactions Weekly. 2014;1490(1):11-11   Crossref logo
Link1 Link2 Link3

This metadata service is kindly provided by CrossRef from May 29, 2014. Clin Exp Emerg Med has participated in CrossRef Text and Data Mining service since October 29, 2014.